MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; LIMB

ENDOLOGIX, INC. AFX; LIMB
Model Number I16-16/C88 SA
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent and three limb extensions on (b)(6) 2015.Upon follow-up, computed tomography (ct) revealed a type 1b endoleak on the right limb.The physician elected to implant a limb extension as well as an additional competitor device to resolve the endoleak.The patient is in stable condition.

Brand Name
AFX
Common Device Name
LIMB
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5448900
Report Number2031527-2016-00066
Device Sequence Number10862007
Product Code MIH
UDI-Device Identifier00818009011404
UDI-Public(01)00818009011404(17)180909
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2018
Device Model NumberI16-16/C88 SA
Device Lot Number1253156-021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2016
Initial Report FDA Received Date02/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR